MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-120/I20-40
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
The patient was initially implanted with an afx device to treat an aneurysm.Approximately 3 years later the patient was presented with a potential endoleak due to separation of the iliac limb from the afx main body.A reintervention is planned for a later date to treat the endoleak.As of the date of this report there have been no additional patient sequelae reported.
 
Event or Problem Description
A reintervention was completed to place an additional infrarenal cuff successfully resolving the leak.As of the date of this report there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The root cause for the reported type iiia endoleak could not be determined with the limited information available.An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made on (b)(6) 2018 and (b)(6) 2018, and an inadequate response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.A re-intervention was completed to place an additional infrarenal cuff successfully resolving the endoleak.The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7987270
Report Number2031527-2018-00792
Device Sequence Number1706434
Product Code MIH
UDI-Device Identifier00818009011992
UDI-Public(01)00818009011992
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2018
Device Model NumberBA28-120/I20-40
Device Catalogue NumberBA28-120/I20-40
Device Lot Number1331260008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFRARENAL AORTIC EXTENSION-1264693-007; INFRARENAL AORTIC EXTENSION-1267818008; VELA SUPRARENAL-1252485044
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age75 YR